# SDR YADA20211223201

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N110AX
- Make and model: Beech 1900C
- Aircraft serial: UC93
- Aircraft time: 44,865 hours, 48,746 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3397 · Light System Wiring
- Part: Control Panel
- Part number: 11438400715
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

STRONG SMELL OF SOMETHING BURNING SUB PANEL LIGHTS FLICKERING THEN COMPLETELY SHUT OFF.  FOUND EEL PANEL A321 114-384007-15 SHORTING INTERNALLY.
